Chen Ben Asher – Functional Nutrition – Microbes and Diseases: Is it possible to have Diarrhea from Antibiotics

Previously you could read a lot of about taking antibiotics as a possible cure for acne. But you could also see that they come with many potential drawbacks. This time we can look at diarrhea from antibiotics.

According to the liable medical information source WebMD, “about 1 in 5 people who take antibiotics develops diarrhea.”[1] Diarrhea usually should go away within several days after using antibiotics, but some might develop diarrhea from Clostridium difficile bacteria that causes severe diarrhea. In this case, diarrhea from antibiotics can return even after their use, and this issue requires specialized medical treatment.

Get expert advice about diarrhea from antibiotics from a functional nutritionist by clicking HERE!

The reality is that some people might even have diarrhea after antibiotics are finished. So you might understand that the question of how to get rid of antibiotic diarrhea is not that easy to answer.

So it is also essential to understand what to eat in dace of diarrhea from antibiotics. For many people, one of the best foods could be probiotic foods like yogurt, but only in the case if you are not allergic to it because in my experience I have seen many women having problems with different dairy products that cause other health problems. As during the antibiotic course, it kills your natural and good microbial bacteria. Thus it leads to an imbalance of these microbial populations and makes the body more prone to other diseases, etc.

There are also numerous supplements available like gut supplements, but they alone cannot make up for all microbes that you need in your intestines. Also, you should be very careful what kind of additional medicine or supplements, because those offered in supermarkets in many times are not properly studied at all. Another interesting and a bit more grouse treatment for bigger imbalances is the fecal transplant. The process how it happens is that the doctor takes fecal from a family member who is healthy and transfers to the imbalanced person’s intestine. Even within few days he or she can experience a complete recovery.

Some particular companies are also developing some unique intestinal bacteria mixtures in the lab to use as a more accessible consumable solution. So the answer to how long does it last (diarrhea from antibiotics), we can say that all depends on the antibiotic diarrhea treatment that is available and how early a person understands that it is a problem that needs additional attention. And if you wonder if antibiotics can cause diarrhea and stomach cramps, then you know shouldn’t have doubts that it is possible and that is not just a side effect that you should live. You might also need to change antibiotics or use some other medicine substitute to see how the body reacts to that if there is already problematic diarrhea while using antibiotics.

Click HERE now to get balanced by a board certified functional nutritionist

Next, you can read about troubling asthma and allergies in general.

Reference:

[1] Diarrhea Caused by Antibiotics. Accessed from: https://www.webmd.com/digestive-disorders/diarrhea-caused-by-antibiotics

Leave a Reply

Your email address will not be published.